# SDR DALA2023081506636

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 11,057 hours, 5,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC. CHK. FOUND R1 DOOR EMERGENCY PATH FLOOD LIGHT LENS MISSING. REPLACED MISSING R1 DOOR EMERGENCY ESCAPE PATH FLOOD LIGHT LENS IN REF. WITH A220 AMP 33-52. OPS. / CHK.'D GOOD. OK FOR SVC. (LP# 4409097)
